# SDR IPXA09M57926

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP1133505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT FLOOR DAMAGED.  REPAIRED PER EO MD11-5320-27382-A.
